Localisation de la lissite formelle.

Michel André

Manuscripta mathematica (1974)

  • Volume: 13, page 297-308
  • ISSN: 0025-2611; 1432-1785/e

How to cite


André, Michel. "Localisation de la lissite formelle.." Manuscripta mathematica 13 (1974): 297-308. <http://eudml.org/doc/154269>.

author = {André, Michel},
journal = {Manuscripta mathematica},
pages = {297-308},
title = {Localisation de la lissite formelle.},
url = {http://eudml.org/doc/154269},
volume = {13},
year = {1974},

AU - André, Michel
TI - Localisation de la lissite formelle.
JO - Manuscripta mathematica
PY - 1974
VL - 13
SP - 297
EP - 308
UR - http://eudml.org/doc/154269
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.